# SDR AALA202204017291

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737
- Aircraft serial: 29541
- Aircraft time: 58,914 hours, 24,692 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D, DOOR IS DIFFICULT TO LOCK. ADJUSTED DOOR. OPERATES NORMAL PER AMM 25-40-14.
